Journal of Mathematical Sciences

, Volume 193, Issue 1, pp 115–123 | Cite as

Quadratic differentials with strip domains in the structure of trajectories in some extremal decomposition problems

  • G. V. Kuz’mina

Problems on extremal decomposition in which the associated quadratic differentials possess the property indicated in the title are solved. The results obtained supplement the classical results in problems under consideration. Bibliography: 15 titles.


Classical Result Quadratic Differential Decomposition Problem Strip Domain Extremal Decomposition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    E. G. Emel’yamov and G. V. Kuz’mina, “Theorems on extremal decomposition in families of systems of domains of various types,” Zap. Nauchn. Semin. POMI, 237, 74–104 (1997).Google Scholar
  2. 2.
    A. Yu. Solynin, “Modules and extremal metric problems,” Algebra Analiz, 11, No. 1, 3–86 (1999).MathSciNetGoogle Scholar
  3. 3.
    G. V. Kuz’mina, “Methods of geometric function theory. II,” Algebra Analiz, 9, No. 5, 1–50 (1997).MathSciNetGoogle Scholar
  4. 4.
    L. I. Kolbina, “Some extremal problems in conformal mapping,” Dokl. AN SSSR, 84, 865–868 (1952).MathSciNetGoogle Scholar
  5. 5.
    J. A. Jenkins, “A recent note of Kolbina,” Duke Math. J., 21, 155–162 (1954).MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    J. A. Jenkins, Univalent Functions and Conformal Mapping, (Ergeb. Math. Grenzgeb (N.F.), Bd. 18), Springer-Verlag, 2nd ed. corrected (1965).Google Scholar
  7. 7.
    E. G. Emel’yanov, “A connection between two problems on extremal decomposition,” Zap. Nauchn. Semin. POMI, 160, 91–98 (1987).MathSciNetMATHGoogle Scholar
  8. 8.
    G. V. Kuz’mina, “On the problem of maximum of the product of conformal radii of nonoverlapping domains,” Zap. Nauchn. Semin. LOMI, 100, 131–145 (1980).MathSciNetMATHGoogle Scholar
  9. 9.
    S. I. Fedorov, “On the maximum of a certain conformal invariant in the problem on nonoverlapping domains,” Zap. Nauchn. Semin. LOMI, 112, 172–183 (1981).MATHGoogle Scholar
  10. 10.
    G. V. Kuz’mina, “On the question of extremal decomposition of the Riemann sphere,” Zap. Nauchn. Semin. POMI, 185, 72–95 (1990).Google Scholar
  11. 11.
    V. N. Dubinin, Condenser Capacity and Symmetrization in the Geometric Theory of Functions of a Complex Variable [in Russia], Vladivostok (2009).Google Scholar
  12. 12.
    E. G. Emel’yanov, “Conformally invariant functionals on the Riemann sphere,” Zap. Nauchn. Semin. POMI, 276, 134–154 (2001).Google Scholar
  13. 13.
    E. G. Emel’yanov, “On the problem on maximizing the product of powers of conformal radii of nonoverlapping domains,” Zap. Nauchn. Semin. POMI, 286, 103–114 (2002).MathSciNetGoogle Scholar
  14. 14.
    V. N. Dubinin, “Separating transformation of domains and problems on extremal decompositions,” Zap. Nauchn. Semin. POMI, 168, 48–66 (1988).Google Scholar
  15. 15.
    V. N. Dubinin, “Symmetrization in the geometric theory of functions of a complex variable,” Usp. Mat. Nauk, 49, No. 1, 3–76 (1994).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.St. Petersburg Department of the Steklov Mathematical InstituteSt. PetersburgRussia

Personalised recommendations